# SDR CA960313001

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: WAP2002
- Condition: Bearing Failed
- Location: Main Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)IN FLIGHT, THE CYCLIC CONTROL STARTED GETTING STIFF, ACCOMPANIED BY A GROWLING NOISE FROM MAIN GEARBOX AREA. AFTER HYDRAULIC PUMP WAS REMOVED IT WAS FOUND THAT A BEARING HAD FAILED. NOTE THIS PUMP HASHAD A PREVIOUS HISTORY OF PREMATURE FAILURE.
